Show simple item record

dc.contributor.authorAassila, Mohammed
dc.date.accessioned2018-11-15T14:57:19Z
dc.date.available2018-11-15T14:57:19Z
dc.date.issued1998-07-02
dc.date.submitted1998-04-15
dc.identifier.citationAassila, M. (1998). Some remarks on a second order evolution equation. "Electronic Journal of Differential Equations," Vol. 1998, No. 18, pp. 1-6.
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7789
dc.description.abstractWe prove the strong asymptotic stability of solutions to a second order evolution equation when the LaSalle's invariance principle cannot be applied due to the lack of monotonicity and compactness.en_US
dc.formatText
dc.format.extent6 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematics
dc.sourceElectronic Journal of Differential Equations, 1998, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectAsymptotic behavioren_US
dc.subjectStrong stabilizationen_US
dc.titleSome Remarks on a Second Order Evolution Equationen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons Attribution 4.0 International License [https://creativecommons.org/licenses/by/4.0/]


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record